# SDR ASMF201511011

- Difficulty date: November 19, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 34,811 hours, 13,386 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656
- Part serial: RB37656
- Condition: Failed
- Location: Rt Engine
- Part time: 27,065 hours, 10,365 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE RT ENG OIL FILTER BY PASS LIGHT TURNED ON.  PERFORMED REVISION TO CHIP DETECTOR IAW AMM 79-00-00, NO METAL PARTICLES WERE FOUND.  PERFORMED FIM 79-05 TASK 817 PROCEDURE, DETECTING THE SCAVENGE OIL FILTER CLOGGING TRANSMITTER FAILED.  THE RT ENG SCAVENGE OIL FILTER CLOGGING TRANSMITTER WAS REPLACED IAW AMM 79-21-07, TESTED CORRECT.
